| Catalog Number |
RBY2C0420 |
| Medical Device Problem Codes |
Failure to Fold (1255); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using ruby coils.During the procedure, the physician advanced a ruby coil in the target vessel using a non-penumbra microcatheter; however, the ruby coil would not take its intended shape.Therefore, the ruby coil was removed and the procedure was completed using another ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.